# SDR XC4R9573564

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: P0698703
- Condition: Worn
- Location: Start/Gen
- Part time: 115 hours
- Component: Auxilec, 8060300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BRUSHES WERE EXCESSIVELY WORN.  THE BRUSHES WERE WORN 90 PERCENT WITHIN 115.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS RE-DESIGNING DEFECTIVE BRUSHES.  THIS IS A CONTINUAL DISCREPANCY.
